# SDR AALA202510214178

- Difficulty date: July 25, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RAIL DUMMY Y503.2 LOCATED BTW FR12 AND FR16 FWD GALLEY AREA. MEASURES OF CORROSION ARE: L=1.073 IN, W=0.849 IN, D=0.070 IN. MAINTENANCE REPLACED RAIL DUMMY Y503.2 LOCATED BTW FR12 AND FR16 FWD GALLEY AREA. IAW A319 SRM 51-72-11-911-001, DWG  D53110984 AND D53112825.
